# SDR VNAA202504130009

- Difficulty date: March 5, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: SH670318757
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON KICKPLATE OF SURROUND STRUCTURE AT PASSENGER DOOR (L1).  CORROSION ON KICKPLATE OF SURROUND STRUCTURE AT PASSENGER DOOR (L1) WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND WAS EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-21-23-101-001-A02
